# SDR USAA2014110300024

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,228 hours, 24,555 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM EMER EXIT DOOR LT COVER CAME OFF DURING FLIGHT.  INSTALLED COVER & PERFORMED ADJUSTMENT TEST IAW AMM 52-21-11-400-001A, SUBTASK 700-050-B.  OK FOR SERVICE.
